CSN Login
Members Online: 7

You are here

Will it never end??

EZLiving66's picture
EZLiving66
Posts: 1322
Joined: Oct 2015

I went to my doctor's office today for labs and a blood pressure check.  I was there for almost TWO hours.  Seems this morning when they came to work their computers wouldn't recognize February 29th and crashed.  Then their automatic calling system called people last Friday and told those who had a March 1st appointment that their appointment was on MONDAY (guess the computer thought today was March 1st).  Needless to say, the place was packed and there were a LOT of angry people.  Luckily they have an Urgent Care department who were handling some of those "Monday, March 1st" appointments.

Anyway, my liver and kidneys are back to normal!!!  My bilirubin test is still on the high side of normal but I'll take it!!  Same with my kidney tests.  The only thing still off is my tryglicerides - way too high - so I'm going to ask my doctor to raise my synthroid dosage.  My TSH and FT4 are normal but on the low/normal side.  When they've been on the high side of normal, my tryglicerides have dropped.  My A1c (blood glucose) went from 8.5 to 6.2 (normal) in just two months.  While having chemo my blood sugar was in the 400-500 range and I wasn't even eating anything - it was my liver pumping out glucose (bad liver!).

Lots of stomach pain starting around 4:30 this morning with diarrhea.  No diarrhea tonight but still a lot of pain.  I'm wondering if this isn't the diverticulosis they discovered when they did the CT scan.  I don't have a fever and hopefully don't develop diverticulitis.  For now I'm going with the high fiber diet, lots of water, heat and tylenol.  If it doesn't get better I'll have to go back to the doctor.  AND....tonight the flashes in my eyes came back - I haven't had those for months.  Usually they only last half an hour or so, so....hopefully they'll stop soon.  It seems like I just get the transmission fixed and the wheels fall off the bus!!

But....I'm thankful especially about the liver!  That was my biggest worry - how ironic to kill the cancer but in the process kill off my liver.  I see my oncologist's PA on March 23rd and will tell her about the pain in my stomach - always a chance it could be the UPSC spreading - if it's still there.  Hopefully it hasn't and my "WebMD" doctoring will work to fix it.  In the meantime, I can eat anything I want and I'm still losing weight although it has slowed down.

Heading off to bed and hopefully everything will be great in the morning!!!  I think what I really need is SPRING!!  Until this stomach thing gets better we can't go to Florida.  I need to be withing ten feet of a bathroom at all times Cool or I'd have to wear adult diapers Yell.

Love you all!

Eldri

Sandy3185's picture
Sandy3185
Posts: 228
Joined: Oct 2013

Hi Eldri, my husband suffers from diverticulitis and has had several attacks, which are very painful. The first attack was when they discovered the problem and he was hospitalized for several days while they administered high dose antibiotics. He now has to be very careful with his diet- even the seeds in tomatoes or pickles can set off an attack! So please follow up with your doctor tomorrow if the pain continues. This is nothing to fool around with!

I am so glad that everything else is going so well! Congratulations! Sandy

molimoli
Posts: 514
Joined: Aug 2014

OH Eldri I am happy that in spite of it all you still keep your sense of humor, Hoping it's not that dreadful upsc showing it's  ugly head  and it's power to spread 'sad'

unsolicited advise : maybe  with the diverticulosis and the need to' neighbor ' bathrooms you shouldn't be eating  "anything" you want, eh!

Pick the toilet option, postpone the diapers as long as you can ,they have a certain look in pants.

On the other hand if you don't wear pants go for it ,just don't buy the swisshy sounding type.

Oh gaad us girls just can't win.LOL

Re: flashes, could this be a tiny tear or crack? I had that issue a few years back ,it took 3 opthalmologists looking in my eyes one after the other before one could spot the tiny tear,  a quick second of laser surgery solved that problem immediately.Please persue the reason soon.

Plenty Love back to you , hang tough my sister ,Moli.

TeddyandBears_Mom's picture
TeddyandBears_Mom
Posts: 1504
Joined: Jun 2015

So glad your liver is OK!  Seems like a high fiber diet would make your stomach issues worse? I sure hope that resolves for you soon.

Love and Hugs,

Cindi

Gardena
Posts: 102
Joined: Jan 2016

I'm so happy to read your liver is fine. What a relief it must be! Obviously,  your stomach/intestinal tract is needs to be sorted out. Be careful of becoming dehydrated.  And those flashers you're getting? Could be a retinal tear caused by strain of throwing up, or could be from chemo.  Chemo messed up my eyes some terrible!  Took a full week or more after each infusion for my eyes to properly focus. You're right, chemo is the gift that keeps on giving. Hope you feel better soon.

Donswife48
Posts: 289
Joined: Nov 2015

I know you must be relieved the liver is healing.  What a beating your body took, hopefully the stomach pain is only temporary and not anything that has to be treated.  Hugs Nancy

Editgrl's picture
Editgrl
Posts: 903
Joined: Jun 2015

So good to hear that so much has finally returned to normal.  I hope you can make that trip to Florida soon!

Subscribe to Comments for "Will it never end??"